# SDR MASA2010012700092

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 12,223 hours, 9,792 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO CAUTION.  DI26 NEED ADJUSTED (HAPPENED IN FLIGHT).  HARNESS HAS ALREADY BEEN REPLACED.  T/S TO PX 102 PROX SWITCH.  R2 PX 102 ON 2/6/2010.
